Repositorio de producción científica de la Universidad de Sevilla

A fixed point theorem for weakly Zamfirescu mappings

 

Advanced Search
 
Opened Access A fixed point theorem for weakly Zamfirescu mappings
Cites

Show item statistics
Icon
Export to
Author: Ariza Ruiz, David
Jiménez Melado, Antonio
López Acedo, Genaro
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2011-03-01
Published in: Nonlinear Analysis: Theory, Methods & Applications, 74 (5), 1628-1640.
Document type: Article
Abstract: In [13] T. Zamfirescu, Fixed point theorems in metric spaces, Arch. Math. 23 (1972), 292–298. Zamfirescu gave a fixed point theorem that generalizes the classical fixed point theorems by Banach, Kannan and Chatterjea. In this paper, we follow the ideas of Dugundji and Granas to extend Zamfirescu’s fixed point theorem to the class of weakly Zamfirescu maps. A continuation method for this class of maps is also given.
Cite: Ariza Ruiz, D., Jiménez Melado, A. y López Acedo, G. (2011). A fixed point theorem for weakly Zamfirescu mappings. Nonlinear Analysis: Theory, Methods & Applications, 74 (5), 1628-1640.
Size: 397.9Kb
Format: PDF

URI: http://hdl.handle.net/11441/42591

DOI: http://dx.doi.org/10.1016/j.na.2010.10.033

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)